The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (813 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 3, 1988, pp. 233–239
DOI: 10.4171/ZAA/301

Published online: 1988-06-30

On the Spectrum of Schrödinger Operators at the Half Space with a Certain Class of Boundary Conditions

Manfred Schröder

The spectrum of free Schrödinger operators at the half space with boundary condition $\varphi_n – Q\varphi = 0$ ($\varphi$ being the normal derivative, $Q$ a self-adjoint operator at the boundary) is investigated and a connection between its negative part and the spectrum of a family of Klein–Gordon type operators is stated.

No keywords available for this article.

Schröder Manfred: On the Spectrum of Schrödinger Operators at the Half Space with a Certain Class of Boundary Conditions. Z. Anal. Anwend. 7 (1988), 233-239. doi: 10.4171/ZAA/301